# SDR ASAA2016061517048

- Difficulty date: June 15, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 13,139 hours, 4,211 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Part number: 56100023
- Condition: Defective
- Location: Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW, NR 2 OVERHEAT ON, QRH PROCEDURE COMPLETED.  ACFT GROUNDED.  SENSOR FAULT ON WHCU BITE, RESISTANCE CHECKED FOR PRIMARY SENSOR SHOWS OPEN, SPARE SHOWS OK.  MOVED TERMINAL D TO SPARE SENSOR, REF AMM 30-41-2.  WINDOW HEAT CONTROL SYSTEM TEST NORMAL, REF AMM 30-41-11.
